I'm bipolar type 1 mixed episodes, medication question about Lamectal? I take Lithium, the only side effect so far with that is my hair is thinning, and when i brush it it come's out, we not even a week ago added Lamectal for the mood issue's starter pack 25mg right now, been having nausea after i take it,has anyone else had this problem, and if so is this one of those side effect's that go away with time or does it stay, my Dr. want's me to keep taking it as long as i don't start getting the rash as a side effect.
20 Oct 2010
I feel sorry for you. Lithium can cause a lot of side effects particularly thyroid problems which would make your hair fall out. It can also cause memory loss, skin rashes,twiching,trembling,nausea and liver and kidney damage. Is it really worth it to treat a condition which cannot be scientifically proven and for which there is no clear cut lab test.? Having ups and downs in life is perfectly normal , its all part of being human. Staying on psychotropic drugs for life will not cure you but they can make you very ill and shorten your life expectancy.Why don't you do something that will bring real joy to your life like volunteering for charity. Realise there is always someone much worse off than yourself and try to stay positive in your life.
IT is so precious. Don't let psychiatry ruin it with harmful drugs.
20 Oct 2010
When I started Lamictal, I had nausea for the first day or two before it subsided and then I really had no side effects after that. Lamictal is supposed to be a medication with very little side effects, one of the reasons which make it such a preferred bipolar drug, beside the possible rash, so that is not good that you're having this problem (especially if it's been for about a week). Lamictal should not make you feel nauseous like that so I would definitely recommend talking to your doctor if it persists much longer.
12 Nov 2011
I started Lamectal 4 days ago, I am always nauseous. Idk if that's due to the fact that im on a high dose of Xanax, Effexor was just upd or the fact that to hopefully and so fad Propranolol to keep me from having such bad panic attacks. The way I look at is is these are all SERIOUS drugs that we will have side effects to but if we can just get thro it the benefits are well worth it!
13 Nov 2011
I have been on it for 4a days now. I don't want to say that it can't be what is making u sick just wondering if ur Doctor has either given u a higher dose of meds i've already been on or anymore new meds. Lamectal has not been making me sick. I do feel nausoud from my Xanax, my anti depressant (effexor) was taking up by third and also Propranolol to hopefully not let me and so far working for my awful panic attacks. Yesterday was the first day I haven't been nauseated a third of my day. I do however have no energy and today was my first day decreasing my Xanax dose in half. I was on 2 mgs a 2xs a day ER. As im quickly learning we all deal w different meds so differently. This site is a great place for support and answers tho. Hang in there from what I've heard this is a life changing med for so so many people. I have 2 kids so its not like I was nt sick longer with them lol. Good luck!
13 Nov 2011
Hi! I've been taking Lamictal for 5 years. About 6 mos. ago I began having nausea after taking Lamictal. It was because I wasn't eating anything solid in between each pill. It's been a month since I started doing this and the nausea has gone away. For me, I eat half a banana or a quarter of a sandwich, or something solid like that before each pill and I take 4, and I haven't gained weight, and no nausea. I was worried that I might have to change meds, and I really, really didn't want to because Lamictal is a wonder med for me. I pray you find a way to conquer this problem. Anna
15 May 2012
First off I wanna tip my hat to you for getting help! Myself and my daughter are Bipolar also. We have both taken this. I don't remember ever feeling sick and I don't believe she did either. This is somthing so should deff cover with your doc. They may have some suggestions on how to get you thru it. I know it can be a dangerous drug so any long term side effects should be noted. Its frustrating when you have issues with what your taking. You wanna feel better and not worse! That's what I am going thru with my daughter. And I just want to go on record saying unless you have a mental illness and live with it day to day, you will NEVER EVER understand what we go thru!! I don't care if drugs will shorten your life span. I would rather live a life medicated and some what happy then live a life in the dark depths of my screwed up world!!! And yes my daughter is medicated and she will stay that way until she is old enough to decide she wants to stop!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I accidentally deleted my acct. but am back. my question is I'm bipolar type 1 mixed not a rapid cycler, i've been on ...
2 answers • 15 Oct 2010
I am having very bad side effects of taking Lithium for bipolar disorder type I. I am having very bad nause and vomiting on 1200 mg of Lithium. I ...
2 answers • 21 Feb 2011
For my bipolar my doctor has me on lithium, lamictal and risperdone. Anyone have any experience with
... this cocktail of drugs?
2 answers • 3 Feb 2013
I am taking Lithium, Lamictal and Zyprexa. Now, two days ago I started with Vyvanse in a 40mg per day dosage. Nothing bad yet, but does anyone else ...
1 answer • 13 Apr 2013
grumpy, and irritable than I usually ever did. Do these side effects usually go away?
3 answers • 20 Jan 2014